| Catalog Number |
130760142 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Pain (1994)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.E1 initial reporter state: queensland.
Event or Problem Description
It was reported that there was revision of delta xtend due to notching of the glenoid and pain.The surgeon removed standard poly and glennosphere and replaced it with 42 mm eccentric +6 mm and hm cup.
Event or Problem Description
Additional information received states that there were comments of myositis ossifications within the rotator cuff which were removed during the case.It was unknown if these contributed.The surgeon stated that there was evidence of notching on the ct scans.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 and h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = >(b)(4).Investigation summary = > revision of delta xtend due to notching of the glenoid and pain.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment img_0062.Jpeg, img_6973.Jpeg, screenshot 2025-08-25 at 18.15.26.Jpeg, processed-95b5c96c-0d93-4972-9d1d-913f559c8ecc.Jpeg and processed-95e42b73-0ba5-4905-bc0a-27c1ee8837a5.Jpeg.The photo and x-ray investigation revealed nothing indicative of a device nonconformance at the dxtend glenosphere std d42mm.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the dxtend glenosphere std d42mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.